# SDR JJBA20210629008

- Difficulty date: June 29, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,165 hours, 27,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 1 ON RH FUSE BTW FR 19-20 SILL ASSEMBLY FWD AND DOUBLER SILL AFT CORRODED. CF1 ON RH FUSE BTW FR 19-20 SILL ASSY FWD CORROSION REMOVED WITHIN LIMITS AND REPROTECTED. LESS THAN .001" REMOVED. DVI INSP C/OUT WITH MAGN GLASS 30X NO FAULT FOUND. CF1 RH SILL AFT BTW FR 19-20 PREVIOUS REPAIR DOUBLER CORROSION REMOVED OUT OF LIMITS, NEW REPAIR DOUBLER FABRICATED. CF1 ON RH FUSE BTW FR 19-20 SILL ASSY FWD DOUBLER SILL AFT INSTALLED
